# SDR 2019F00076

- Difficulty date: October 4, 2018
- Submitted: October 7, 2018
- Operation: General aviation
- Aircraft: N4WP
- Make and model: Cessna 525B
- Aircraft serial: 0240
- Aircraft time: 3,238 hours, 1,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 5253003
- Part serial: 2092
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HOT AIR RUSHING INTO THE COCKPIT AFTER TAKE OFF.  CREW FLEW AROUND AND LANDED AIRCRAFT IMMEDIATELY.  AIRCRAFT LANDED OVERWEIGHT.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED AND THE LT PRSOV VALVE WAS CHANGED.  NO FAULTS NOTED ON THE OVERWEIGHT INSPECTION AND OPERATIONAL CHECK GOOD OF THE LT PRSOV AFTER REPLACEMENT.
